I've taken Dilatin about 6-7yrs ago after 4-1/2hr seizure, coma for 4days.I take 9meds, 4 Vits & 8 interact & 4 mixed can raise blood levels.My blood work is not monitored & worse side effects. Prescribing Dr isn't listening with proof to of specifics & to look & listen to me. I say what's to say about MY side effects & not what I'd read. Won't be given a primary-general Dr at the only clinicc & specialists hour away & no way to get there. Been prescribed SO MANY kinds over last 13-14yrs. Lack of info re Dilatin mixed, decreases Calcium & Vit D, (my Vit D was at 9 two-3yrs ago) & no Dr,of many informed me that it made me allergic to sun about 10+ yrs. I have seizures, PTSD, anxiety, 2 vertebras burst into spine lining, restless legs, SEVERE PAIN 24-7, sleep probs, nightmares, LARGE lack of quality health care & dr-patient interactions. (She types her report during our 10min Yes-No visit. Gave me medical over the phone, wk later), to at once discontinue 2meds & had wrong patient! I've taken too many kinds of meds for too long & such a lack of my quality of life. I know my body &. When the side effects are worse than the symptoms! Help!
If you are on Dilantin you need the vit D. Dilantin makes you loose it. I have a problem with drs typing while we're talking too. I'm paying for her attention. They all seem to be doing it. You can't walk into a dr and lay proof in front of her for an argument. You have to find a way of suggesting it that she thinks its her idea. You should have a Dilantin level done at least every 6 months.
If you are still at risk for the seizures you still need to take something to prevent them. If I were you I'd find some way to get to a neurologist for a consult.
Wow, these stories that illustrate the ever worsening quality of care are increasing. I would say, as improbable as it sounds based on the post, you may have to find a way to get to see that other Dr, as (again, based on what you posted) it seems you are not getting even poor attention, sounds like no attention from an over loaded system.
I wish I had more to offer, but again, sometimes when we say "no way" regarding something we see as a possible solution, we can often times find or make a way. Sounds as though that may be the case here.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2018 • 4 answers
Updated 30 Jul 2013 • 4 answers
Updated 4 Nov 2013 • 1 answer
Updated 10 Jan 2014 • 1 answer
Updated 15 Jul 2017 • 4 answers